# SDR CALA0800660

- Difficulty date: July 1, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N16646
- Make and model: Boeing 737524
- Aircraft serial: 28907
- Aircraft time: 28,169 hours, 15,003 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 65538344
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT OUTBOARD VERTICAL STABILIZER FORWARD FAIL-SAFE LUG INSIDE DIAMETER HAS CORROSION.  OVERSIZED BORE TO REMOVE ALL CORROSION DAMAGE, INSPECTED REWORKED AREA, INSTALLED REPAIR BUSHING AND REINSTALLED DRAG ANGLE PER ECRA 5342-01054.
